# SDR 0101062284

- Difficulty date: February 14, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- Aircraft time: 60,539 hours, 40,252 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK ON THE LT VERTICAL FIN SKIN AT FIN STA 13.7 STRINGER 10.  REPAIRED PER EA 22-182196.
